# SDR DALA14002886715

- Difficulty date: January 9, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 44,673 hours, 16,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR INTERIOR WEB CRACKED AT LIGHTING HOLE.  TRIMMED OUT DAMAGE, FABRICATED, AND INSTALLED REPAIR DOUBLER IAW  ER/A 520322-14RE ORIGINAL.
